Criterion for the nonoscillation of solutions of a difference equation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2201-2211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a9,
author = {A. A. Aizikovich},
title = {Criterion for the nonoscillation of solutions of a difference equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2201--2211},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a9/}
}
A. A. Aizikovich. Criterion for the nonoscillation of solutions of a difference equation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2201-2211. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a9/